# SDR 07FDEA02295

- Difficulty date: June 27, 2007
- Submitted: June 27, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65561131
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT BILGE, BODY FRAME SHEAR TIE IS CORRODED, BS 72OF STR 28L-  28R, WL148.  REMOVED CORROSION, REFERENCING SRM 51-10-1, ORIGINAL THICKNESS .072", BLENDED TO .067" MATERIAL LOSS .005" WITHIN LIMITS, REFERENCING SRM  MEASURED WITH TOOL  NR IN17-9593 CAL DUE 5-16-08 TREATED AND PRIMED REF SRM 51-10-2.  LEVEL 1 CORROSION
